# SDR 08FDEA01727

- Difficulty date: May 2, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Adapter
- Part number: ASL00401
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OUTBD CORE COWL L/E RUB STRIP IS WORN IN SEVERAL AREAS.  BLENDED WORN AREAS.  MATERIAL LOSS 0.065. FOUND TO BE OUT OF LIMITS IAW AMM 71-13-01-02 & DWG S2929517.   REMOVED & REPLACED RUB STRIP ASL 0040-1.  IAW SRM 51-35-01;  VOL II & DWG ASL 0040 REV "NC".
